# SDR ASAA2023020141756

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 44,886 hours, 12,991 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 870069
- Part serial: HTL21516
- Condition: Coked
- Location: #2 Engine
- Part time: 52,977 hours, 15,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG EEC ALTERNATOR SHOWS EVIDENCE OF COKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG EEC ALTERNATOR REF B737-800 AMM 73-21-08-400-801-F00.
